On homogeneous evolution equation in a Banach space

A. Polyakov, D. Efimov, E. Fridman, W. Perruquetti

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

A geometric homogeneity of evolution equation in a Banach space is introduced. Scalability property of solutions of homogeneous evolution equations is proven. Some qualitative characteristics of stability of trivial solution are also provided. In particular, finite-time stability of homogeneous evolution equations is studied. Theoretical results are supported by examples from mathematical physics.

Original languageEnglish
Title of host publication2015 European Control Conference, ECC 2015
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages2464-2469
Number of pages6
ISBN (Electronic)9783952426937
DOIs
StatePublished - 16 Nov 2015
EventEuropean Control Conference, ECC 2015 - Linz, Austria
Duration: 15 Jul 201517 Jul 2015

Publication series

Name2015 European Control Conference, ECC 2015

Conference

ConferenceEuropean Control Conference, ECC 2015
Country/TerritoryAustria
CityLinz
Period15/07/1517/07/15

Fingerprint

Dive into the research topics of 'On homogeneous evolution equation in a Banach space'. Together they form a unique fingerprint.

Cite this